無限ネットワーク上の方程式Δu=qu

島根大学理学部紀要 Volume 21 Page 31-46 published_at 1987-12-25
アクセス数 : 1217
ダウンロード数 : 71

今月のアクセス数 : 61
今月のダウンロード数 : 3
File
c0010021r004.pdf 2.29 MB エンバーゴ : 2001-09-28
Title
無限ネットワーク上の方程式Δu=qu
Title
The Equation Δu=qu on an Infinite Network
Title Transcription
ムゲン ネットワークジョウ ノ ホウテイシキ Δu=qu
Creator
Yamasaki Maretsugu
Source Title
島根大学理学部紀要
Memoirs of the Faculty of Science, Shimane University
Volume 21
Start Page 31
End Page 46
Journal Identifire
ISSN 03879925
Descriptions
We shall discuss the structure of the spaces of some distinguished solutlons of the partial difference equation ⊿u=qu on an infinite network. The q-Green function of the network plays an important role in our study.
Language
eng
Resource Type departmental bulletin paper
Publisher
島根大学理学部
The Faculty of Science, Shimane University
Date of Issued 1987-12-25
Access Rights open access
Relation
[NCID] AN00108106